# SDR FDEA202307271314

- Difficulty date: July 27, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 93,650 hours, 22,661 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT RIGHT HAND WING FIXED LEADING EDGE SKIN #14 SLAT   TRACK CUTOUT STATION XORS 799.  EXISTING REPAIR AT RIGHT HAND WING FIXED LEADING EDGE SKIN #14 SLAT TRACK CUTOUT   STATION XORS 799 EVALUATED AND FOUND CRACK APPROXIMATELY 1" ON EXISTING DOUBLER.   CRACKED DOUBLER REMOVED AS PER MD-11 SRM 51-33-01-0G AND REPAIR CARRIED OUT AS PER   MD-11 SRM 57-40-02-2R REPAIR 7 FIGURE 201.  EO # 1-5100-7-5001 B7 PART 1 TITLE: STRUCTURES -   REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707   ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
